# SDR YENA201612031046

- Difficulty date: December 3, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N613JB
- Make and model: Airbus A320-232
- Aircraft serial: 2449
- Aircraft time: 46,848 hours, 16,273 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, CORROSION WAS FOUND ON FLOORBEAM AT SCREW HOLE FR 68 + 12" LT. R & R FLOORBEAM AT Y292 FR 68 IAW SRM 51-42-11.
